# SDR CALA2019110981930

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 60,141 hours, 26,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337261322200
- Condition: Loose
- Location: Lh Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H KEEL BEAM AFT ACTUATOR FITTING NEEDS TO BE REPLACED DUE TO O VERSIZED HOLES PER HAECO LCQ NON ROUTINE 9290787 GENERATED BY V9 01091 REMOVED, REPLACED AND INSTALLED L/H KEEL BEAM AFT ACTUATOR FITTI NG IAW A319 SRM 51-42-11-801, A319 SRM 51-44-11-801, AND SB 320- 53-1158 FIG. A-GBLAA, CATEGORY A. ACCOMPLISHED BY V901091.
